調和解析駒場セミナー

過去の記録 ~02/25次回の予定今後の予定 02/26~

開催情報 土曜日 13:00~18:00 数理科学研究科棟(駒場) 128号室
担当者 小林政晴(北海道大学), 筒井容平(信州大学), 澤野嘉宏(首都大学東京), 寺澤祐高(名古屋大学), 田中仁(東京大学), 古谷康雄(東海大学), 宮地晶彦(東京女子大学)
備考 このセミナーは,月に1度程度,不定期に開催されます.

2012年11月10日(土)

13:00-18:00   数理科学研究科棟(駒場) 128号室
このセミナーは,月に1度程度,不定期に開催されます.
松山 登喜夫 氏 (中央大学) 13:00-14:20
Perturbed Besov spaces by short-range type potential
in exterior domains (JAPANESE)
[ 講演概要 ]
In this talk we will define perturbed Besov spaces by a short-range potential over exterior domains. These spaces will be available for obtaining the Strichartz estimates of wave equation with a potential in exterior domains.
We will pay attention to observe the equivalence relation between the perturbed Besov spaces and the free ones.
杉本 充 氏 (名古屋大学) 14:40-16:00
Optimal constants and extremisers for some smoothing estimates (JAPANESE)
[ 講演概要 ]
Our purpose is to study the optimal constant and extremising initial data for a broad class of smoothing estimates for slutions of linear dispersive equations.
Firstly, we discuss the existence/nonexistence of extremisers and then we provide an explicit formula and new observations for the optimal constant.
The talk is based on joint work with Neal Bez (University of Birmingham).
Victor I. Burenkov 氏 (Russia/United Kingdom) 16:30-17:50
Spectral stability of the p-Laplacian (JAPANESE)
[ 講演概要 ]
Dependence of the eigenvalues of the p-Laplacian upon domain perturbation will be under discussion. Namely Lipschitz-type estimates for deviation of the eigenvalues following a domain perturbation will be presented. Such estimates are obtained for the class of open sets admitting open sets with arbitrarily strong degeneration and are expressed in terms of suitable measures of vicinity of two open sets, such as the \\lq\\lq atlas distance" between these sets or the \\lq\\lq lower Hausdor-Pompeiu
deviation" of their boundaries. In the case of open sets with Holder continuous boundaries, our results essentially improve a result known for the rst eigenvalue [2].
Joint work with P. D. Lamberti. The results were recently published in [1].
Supported by the grant of RFBR (project 08-01-00443).

References:
[1] V.I. Burenkov, P.D. Lamberti, Spectral stability of the p-Laplacian, Nonlinear Analysis, 71, 2009, 2227-2235.
[2] J. Fleckinger, E.M. Harrell and F. de Thelin, Boundary behaviour and estimates for solutions for equations containing the p-Laplacian, Electronic Journal of Dierential Equations, 38, 1999, 1-19.